# SDR CALA2025072106755

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143N581215
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 850, S22L BRACKET CRACKED AT BULKHEAD PANEL SUPPORT.  REMOVED AND REPLACED GUSSET 143N5812-15 AT STA 850 S22.L IAW SRM 51-40-02-0G-0.
